# SDR 9JLA2014081304054

- Difficulty date: August 2, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N426GF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 4,295 hours, 4,532 cycles
- Engine: Pwa JT15D5
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LT ENG ANTI-ICE ANNUNCIATOR WOULD NOT ILLUMINATE WHEN THE SYS WAS ACTIVATED.  EXTENSIVE TROUBLESHOOTING FOUND THE LT ENG WIRING HARNESS PN 3052134-01 SN AA87179 DEFECTIVE.  A NEW WIRING HARNESS OF THE SAME PART NUMBER WAS INSTALLED.  FUNCTIONAL CHECKS WERE SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
